# SDR AALA202210133742

- Difficulty date: September 16, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N852NN
- Make and model: Boeing 737
- Aircraft serial: 40581
- Aircraft time: 36,012 hours, 14,913 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Part number: 143A948534
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FOUND ON AFT BULKHEAD LOWER L SUPPORT RIGHT SIDE. LOCATED BETWEEN STA 360 AND 540 AND RIGHT BUTT LINE 43
